Paper Information

Journal:   JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)   WINTER 2006 , Volume 16 , Number 58/1 (MATHEMATICS ISSUE); Page(s) 1 To 9.
 
Paper: 

ENTROPY IN EXPONENTIAL FAMILIES

 
 
Author(s):  PASHA E.A., KHODABIN M.*, MOHTASHAMI BORZADRAN G.R.
 
* MATHEMATICS DEPARTMENT, KARAJ BRANCH, ISLAMIC AZAD UNIVERSITY, KARAJ, TEHRAN, IRAN
 
Abstract: 

Menendez (2000) published a paper on Shannon's entropy in exponential family and discussed some properties of them. He introduced an asymptotic distribution for it. In this paper we present an entropy characterization of general exponential model so that Menendez definition is particular state of it. Also we introduced another asymptotic distribution for (H(^q) - H (q0)),where H (q) is Shannon's entropy of X with distribution ¦q (x) , and ^q is MLE of q.

 
Keyword(s): SHANNON'S ENTROPY, ASYMPTOTIC DISTRIBUTION, EXPONENTIAL FAMILY
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 58
 
Latest on Blog
Enter SID Blog